So me and hubby decided I would come off the pill so we can start trying. I was on levest which is pretty much microgynon so I take 21 pills then have the 7 day break. Anyway, my last pill from the pack was 21st May (I did miss the last pill which should've been taken on the 22nd May), and I had my withdrawal bleed on the 24th - 28th. We did the deed on the 2nd and 3rd June and within this week and I was getting small cramps/bloatedness which I just put down to my body adjusting without the pill, and then a week later on the 6th or 7th June I went to to toilet one day and when i wiped there was like a light pink/light brown stain on the tissue (sorry for the gory info). It didn't last long but again I still had mild cramping. On Sunday 12th June I started getting mild nausea and had a huge headache and I had it a little bit of nausea yesterday as well. I don't know if this is my body adjusting from stopping the pill, or I've read that the pill can be out of your system within a couple of days and I could be really fertile at the moment. If anyones got any info if they've experienced similar things after stopping the pill.